I was finally diagnosed with secondary adrenal insufficiency a couple weeks ago and started taking dexamethasone this past Friday night. My doctor told me to take it at bedtime, but the medication pamphlet says to take it in the morning. I was still tired like normal all day Saturday, then on Sunday and today I flat out fell asleep around 1pm. I usually can't take naps even when I want to, because I also take a long-acting stimulant medication called vyvanse. So that was unusual. My questions are, have any of you noticed that the dexamethasone gives you energy some number of hours after taking it and/or makes you more tired than usual some number of hours after taking it? And do you take it at bedtime or in the morning?
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app